2015 年 41 巻 11 号 p. 768-775
The combination of 5-HT3 antagonist (5-HT3) with dexamethasone (DEX) and aprepitant (AP) is recommended for preventing vomiting when undergoing highly emetogenic chemotherapy including cisplatin (CDDP). Little is known about the efficacy of antiemetic therapy and risk factors on vomiting after hepatic arterial chemotherapy with CDDP. We carried out a retrospective cohort study to analyze the risk factors and preventive effect of antiemetics for vomiting in 77 patients who received therapy with CDDP suspension in lipiodol (CDDP・LIP) for hepatocellular carcinoma for the first time at Mie University Hospital between January 2009 and October 2014. Ten (13%) and 7 (9%) patients developed vomiting in acute and delayed phases, respectively. In the overall period (acute and delayed phases), the complete response for vomiting (100%) in patients with 5-HT3, DEX, and AP was significantly higher than that (65%) in patients with 5-HT3 alone (P = 0.024). Multivariate logistic regression analyses showed that the single administration of 5-HT3 in the acute phase (odds ratio (OR): 4.748, P = 0.037) as well as female gender (OR: 9.439, P = 0.047) and dose of LIP (OR 1.051, P = 0.029) in the delayed phase were considered to be risk factors of vomiting. These results suggest that a combination antiemetic therapy using 5-HT3 with DEX and AP should be recommended in patients with the above risk factors of vomiting after CDDP・LIP therapy. The present findings provide useful information for the achievement of effective antiemetic therapy to improve the quality of life in patients receiving CDDP・LIP therapy for hepatocellular carcinoma.